| Model Number |
SSX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported exchange against a device for capsular contracture baker grade iv.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
This report relates to the right side record.The device has been explanted, replaced, and discarded.